Alert archive / New Jersey / Special Weather Statements in 2015
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jan 30, 2015, 3:01 PM EST for Cumberland County, Gloucester County, Salem County, New Jersey; Delaware County, Pennsylvania. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 30, 2015, 3:01 PM EST (20:01 UTC)
- Expired
- Jan 30, 2015, 4:00 PM EST
- In force
- 59 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Cumberland County, NJ, Gloucester County, NJ, Salem County, NJ, Delaware County, PA
The radar
The Dover AFB radar (KDOX), 79 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.0 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 962 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- -187 m²/s²
- 0-3 km storm-relative helicity
- -40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
142
WWUS81 KPHI 302001
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
301 PM EST FRI JAN 30 2015
DEZ001-NJZ016-017-021-022-PAZ070-302100-
ATLANTIC NJ-CUMBERLAND NJ-DELAWARE PA-GLOUCESTER NJ-NEW CASTLE DE-
SALEM NJ-
301 PM EST FRI JAN 30 2015
...A SNOW SQUALL WILL AFFECT CUMBERLAND...GLOUCESTER...NORTHEASTERN
NEW CASTLE...SALEM...SOUTHERN DELAWARE AND WEST CENTRAL ATLANTIC
COUNTIES...
AT 256 PM EST...A SNOW SQUALL WAS NEAR TALLEYVILLE...MOVING SOUTHEAST
AT 35 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS SNOW SQUALL.
THE SNOW WILL RAPIDLY DROP VISIBILITIES IN THIS SNOW SQUALL TO LESS
THAN A HALF OF A MILE.
THIS SNOW SQUALL WILL BE NEAR PENNS GROVE AROUND 310 PM...WOODSTOWN
AROUND 320 PM...ALLOWAY AROUND 330 PM...OLIVET AROUND 340 PM...
ROSENHAYN AROUND 350 PM AND SOUTH VINELAND AROUND 400 PM.
BE ESPECIALLY CAUTIOUS IF YOU MUST TRAVEL INTO OR THROUGH THIS
POTENTIALLY DANGEROUS SNOW SQUALL.
LAT...LON 3949 7464 3919 7516 3929 7526 3928 7529
3934 7534 3933 7537 3939 7544 3951 7554
3957 7552 3959 7555 3954 7556 3976 7573
3984 7560 3997 7546 3965 7491 3961 7488
3962 7487
$$
&&
FORECASTER: HEAVENERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jan 30, 12:58 PM EST, 2 hours 3 minutes earlier.
Area forecast discussion, Jan 30, 12:58 PM EST, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1258 PM EST FRI JAN 30 2015
.SYNOPSIS...
WINDY AND PROGRESSIVELY COLDER CONDITIONS ARE MOVING OVER THE AREA
BEHIND A COLD FRONT THAT MOVED THROUGH THIS MORNING. HIGH
PRESSURE WILL BUILD ACROSS THE AREA FOR TONIGHT THROUGH EARLY
SUNDAY. A LOW PRESSURE SYSTEM WILL AFFECT THE AREA SUNDAY NIGHT
THROUGH MONDAY. ANOTHER HIGH WILL MOVE IN FOR TUESDAY AND
WEDNESDAY. A COASTAL DISTURBANCE MAY AFFECT THE AREA NEXT
THURSDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE COLD FRONT HAS MOVED THROUGH MOST OF THE AREA. TEMPERATURES
ARE HOLDING STEADY, BUT WILL BEGIN TO DROP LATER THIS
AFTERNOON. STRONG NORTHWEST WINDS WILL CONTINUE, WITH GUSTS OVER
40 MPH POSSIBLE AT TIMES. SOME RESIDUAL SNOW SHOWER
ACTIVITY...ESPECIALLY OVER THE NORTH...WITH SUBSIDE AS THE
AFTERNOON WEARS ON. SKIES WILL REMAIN CLOUDY.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
LOW PRESSURE WILL RAPIDLY DEEPENS OFF THE NEW ENGLAND COAST THIS
EVENING. MEANWHILE, HIGH PRESSURE OVER THE MIDWEST WILL BUILD
EASTWARD. A TIGHTENING PRESSURE GRADIENT BETWEEN THESE TWO SYSTEMS
WILL PRODUCE WINDY CONDITIONS ACROSS THE MID ATLANTIC. AS MENTIONED
IN THE NEAR TERM, A WINDY ADVISORY WAS ISSUED FOR THE ENTIRE AREA
AND GOES THROUGH TONIGHT. MOMENTUM TRANSFER ALGORITHMS ON GFS BUFKIT
SOUNDINGS SUPPORT MIXING OF 40 KT WINDS DOWN TO THE SURFACE WHILE THE
WIND PROFILE FROM THE NAM ARE SLIGHTLY WEAKER. VERY STEEP LAPSE
RATES WILL BE PRESENT IN THE BOUNDARY LAYER UNDER STRONG CAA AS THE
ARCTIC AIRMASS MOVES IN. THE DEEPER MIXING ADVERTISED BY THE GFS AND
SEVERAL SREF MEMBERS WAS FAVORED IN THIS SETUP, WHICH SUPPORTED A
WIND ADVISORY.
LOW TEMPS TONIGHT RANGE FROM NEAR ZERO IN THE POCONOS TO MID TEENS
IN THE DELMARVA. COMBINED WITH THE WINDS, WIND CHILLS ARE FORECAST
TO BE AT OR BELOW ZERO ACROSS JUST ABOUT THE ENTIRE AREA BY EARLY
SATURDAY MORNING. THE WIND CHILL ADVISORY THAT WAS ALREADY IN EFFECT
FOR THE POCONOS WAS EXPANDED TO SUSSEX COUNTY, NJ FOR WIND CHILL
VALUES OF -10F TO -20F.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
SATURDAY THRU SUNDAY AFTERNOON...
HIGH PRESSURE TO THE WEST WILL CONTINUE TO USHER COLD AND WINDY
CONDITIONS SATURDAY WITH TEMPERATURES SOME 20 DEGREES BELOW NORMAL.
WIND ADVISORIES WILL BE IN EFFECT FOR THE CWA FOR THE MORNING
SATURDAY. WINDS WILL SUBSIDE BY LATE IN THE DAY SAT AS THE HIGH
CRESTS OVER THE AREA. DRY WEATHER IS FORECAST THROUGH SUNDAY
MORNING. SKY COVER...PARTLY TO MOSTLY SUNNY SAT AND MOSTLY CLOUDY
SKIES SUNDAY.
SUNDAY EVENING THROUGH MONDAY...
THE NEXT SIGNIFICANT WEATHER PRODUCER FOR OUR AREA WILL ARRIVE FROM
THE OHIO VALLEY SUNDAY AND THE CENTER OF THE LOW WILL MOVE ACROSS
THE DELMARVA MONDAY MORNING. THE MOST RECENT MODELS ARE OFFERING A
MORE NORTHWARD TREND WITH THE SYSTEM WHEN COMPARED TO THU'S MODEL
RUNS. CLOUDS WILL THICKEN SUNDAY AND SNOW WILL ARRIVE OVER THE
DELMARVA AND SE PA LATE IN THE AFTERNOON. THE PRECIPITATION WILL
OVERSPREAD THE WHOLE AREA SUNDAY NIGHT AND CONTINUE INTO MONDAY.
WHILE SNOW WILL BE THE PREDOMINANT P-TYPE...SOME SLEET WILL OCCUR
OVER THE DELMARVA AND SRN NJ LATER SUN NIGHT AND INTO MONDAY.
PRELIMINARY SNOWFALL ACCUMS LOOK TO BE 4 TO 5 INCHES ACROSS THE SE
PA BERKS COUNTY--LEHIGH VALLEY--NRN NJ REGION WITH LIGHTER AMOUNTS
BOTH NORTH AND SOUTH. SLEET AND RAIN (FAR SOUTH DEL) WILL REDUCE
THE ACCUMS OVER THE DELMARVA AND SRN NJ AREAS. IF THE TRACK
CONTINUES A NORTHWARD TREND...THEN MORE RAIN WILL MIX IN OVER THE
SRN FORECAST AREA. THE PRECIP WILL END AS SNOW ONCE THE LOW SWEEPS
BY MONDAY AFTERNOON BRINGING IN COLDER AIR BEHIND IT. HWO PRODUCT
WILL HIGHLIGHT THE POTENTIAL FOR A SUNDAY NIGHT/MONDAY WINTRY
WEATHER EVENT. FUTURE FCSTS WILL OFFER BETTER SNOWFALL FCST AND
POSSIBLE HEADLINES...SO CHECK BACK LATER TODAY AND SAT/SUN FOR
UPDATES.
MONDAY NIGHT THRU WEDNESDAY...
ANOTHER HIGH PRESSURE SYSTEM WITH COLD AIR WILL AFFECT THE AREA.
HIGH TEMPERATURES TUE WILL BE IN THE TEENS AND LOW 20S...SO READINGS
AGAIN WILL BE 15 TO 20 DEGREES BELOW NORMAL. MORE WIND CHILL
HEADLINES POSSIBLE ACROSS THE FAR NORTH. MODERATING TEMPS WED WITH
HIGHS IN THE UPPER 20S TO MID 30S OVER THE REGION.
WEDNESDAY NIGHT THRU THURSDAY...
THE 00Z GFS AND OLDER 12Z EC MODELS BOTH SHOW ANOTHER H5 TROUGH
SWINGING ACROSS THE GREAT LAKES WITH A SFC LOW PRESSURE DEVELOPING
AHEAD OF IT. BOTH OF THESE MODELS ALSO SHOW THE LOW PRESSURE SYSTEM
DEVELOPING ACROSS THE DEEP SOUTH AND MOVING UP THE EAST COAST. THE
LATEST 00Z EC SHOWED THE LOW ALSO...BUT PUSHED IT OFFSHORE THU NGT
INTO FRIDAY WITH HIGHER QPF ONLY NEAR THE COAST. WE HAVE GONE ALONG
WITH THE WPC AND RAISED POPS UP A BIT FOR THESE PERIODS. THEY ARE
STILL ONLY IN THE CHC RANGE HOWEVER.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
EXPECT MVFR CEILINGS BETWEEN 2000 AND 4000 FEET AT MANY TAF SITES
THIS AFTERNOON...THEN IMPROVING THIS EVENING AS SKIES CLEAR. THE
BIG ISSUE WILL BE THE STRONG NORTHWEST WINDS, GUSTING BETWEEN 30
AND 40 KT AT TIMES. THESE WINDS WILL CONTINUE THROUGH MOST OF
SATURDAY BEFORE SUBSIDING LATE SATURDAY AFTERNOON.
OUTLOOK...
SATURDAY...VFR WITH WINDY CONDITIONS.
SATURDAY NIGHT THRU SUN AFTERNOON...VFR. INCREASING CLOUDS SUNDAY.
SUN NIGHT THRU MONDAY...WIDESPREAD IFR/LIFR. SNOW AND MIXED
PRECIP. ACCUMULATING SNOW AT PHL.
MONDAY NIGHT THRU TUE...IMPROVING CONDITION MON EVE. VFR MON NGT
HRU TUE.
&&
.MARINE...
NO CHANGES TO THE MARINE HEADLINES. GALE WARNING CONTINUE. EXPECT GUSTS
IN THE 35-40 KT LATE THIS AFTERNOON INTO TONIGHT. SEAS WILL ALSO
BUILD TO 5-8 FT BY TONIGHT.
OUTLOOK...
SAT AND SAT NIGHT...GALES DIMINISH SAT. SCA CONDITIONS EARLY SAT NIGHT.
SUN AND SUN NIGHT...SUB-SCA CONDITIONS. SNOW AND SLEET LATE SUN NIGHT.
MON AND MON NIGHT...SCA CONDITIONS EXPECTED.
TUE...SCA SEAS ON THE OCEAN EARLY THEN SUB-SCA CONDITIONS.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WIND ADVISORY FROM 4 PM THIS AFTERNOON TO 6 AM EST SATURDAY
FOR PAZ054-055-060>062-070-071-101>106.
WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 11 AM EST
SATURDAY FOR PAZ054-055.
NJ...WIND ADVISORY FROM 4 PM THIS AFTERNOON TO 6 AM EST SATURDAY
FOR NJZ001-007>010-012>027.
WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 11 AM EST
SATURDAY FOR NJZ001.
DE...WIND ADVISORY FROM 4 PM THIS AFTERNOON TO 6 AM EST SATURDAY
FOR DEZ001>004.
MD...WIND ADVISORY FROM 4 PM THIS AFTERNOON TO 6 AM EST SATURDAY
FOR MDZ008-012-015-019-020.
MARINE...FREEZING SPRAY ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM EST
SATURDAY FOR ANZ430-431-450>455.
GALE WARNING UNTIL 6 PM EST SATURDAY FOR ANZ430-431-450>455.
&&
SYNOPSIS...O'HARA/MIKETTA
NEAR TERM...MIKETTA
SHORT TERM...KLEIN/MIKETTA
LONG TERM...O'HARA
AVIATION...KLEIN/MIKETTA/O'HARA
MARINE...KLEIN/MIKETTA/O'HARAHazardous weather outlook, Jan 30, 4:39 AM EST, 10 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 439 AM EST FRI JAN 30 2015 NJZ001-PAZ054-055-310945- SUSSEX-CARBON-MONROE- 439 AM EST FRI JAN 30 2015 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM EST SATURDAY... ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. WIND CHILL ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. ACCUMULATING SNOW IS EXPECTED SUNDAY NIGHT INTO MONDAY. SUB ZERO WIND CHILLS ARE EXPECTED MONDAY NIGHT INTO TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ007-008-PAZ060>062-310945- WARREN-MORRIS-BERKS-LEHIGH-NORTHAMPTON- 439 AM EST FRI JAN 30 2015 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND EAST CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SUB ZERO WIND CHILLS ARE EXPECTED SATURDAY MORNING. ACCUMULATING SNOW IS EXPECTED SUNDAY NIGHT INTO MONDAY. SUB ZERO WIND CHILLS ARE EXPECTED MONDAY NIGHT INTO TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ008-012-NJZ009-010-012-013-015>019-PAZ070-071-101>106- 310945- NEW CASTLE-CECIL-KENT MD-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS- LOWER BUCKS- 439 AM EST FRI JAN 30 2015 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SUB ZERO WIND CHILLS ARE EXPECTED SATURDAY MORNING. ACCUMULATING SNOW IS EXPECTED SUNDAY NIGHT INTO MONDAY. SUB ZERO WIND CHILLS ARE EXPECTED MONDAY NIGHT INTO TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ015-019-020-NJZ014-020>027-310945- KENT-INLAND SUSSEX-DELAWARE BEACHES-QUEEN ANNES-TALBOT-CAROLINE- EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 439 AM EST FRI JAN 30 2015 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. WIND CHILLS NEAR OR BELOW ZERO ARE EXPECTED SATURDAY MORNING. ACCUMULATING SNOW MIXED WITH SOME SLEET IS POSSIBLE SUNDAY NIGHT INTO MONDAY. WIND CHILLS NEAR OR BELOW ZERO ARE EXPECTED MONDAY NIGHT INTO TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-310945- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 439 AM EST FRI JAN 30 2015 ...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 6 PM EST SATURDAY... ...FREEZING SPRAY ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. FREEZING SPRAY ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. FREEZING SPRAY ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jan 30, 3:01 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
301 PM EST FRI JAN 30 2015
DEZ001-NJZ016-017-021-022-PAZ070-302100-
ATLANTIC NJ-CUMBERLAND NJ-DELAWARE PA-GLOUCESTER NJ-NEW CASTLE DE-
SALEM NJ-
301 PM EST FRI JAN 30 2015
...A SNOW SQUALL WILL AFFECT CUMBERLAND...GLOUCESTER...NORTHEASTERN
NEW CASTLE...SALEM...SOUTHERN DELAWARE AND WEST CENTRAL ATLANTIC
COUNTIES...
AT 256 PM EST...A SNOW SQUALL WAS NEAR TALLEYVILLE...MOVING SOUTHEAST
AT 35 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS SNOW SQUALL.
THE SNOW WILL RAPIDLY DROP VISIBILITIES IN THIS SNOW SQUALL TO LESS
THAN A HALF OF A MILE.
THIS SNOW SQUALL WILL BE NEAR PENNS GROVE AROUND 310 PM...WOODSTOWN
AROUND 320 PM...ALLOWAY AROUND 330 PM...OLIVET AROUND 340 PM...
ROSENHAYN AROUND 350 PM AND SOUTH VINELAND AROUND 400 PM.
BE ESPECIALLY CAUTIOUS IF YOU MUST TRAVEL INTO OR THROUGH THIS
POTENTIALLY DANGEROUS SNOW SQUALL.
LAT...LON 3949 7464 3919 7516 3929 7526 3928 7529
3934 7534 3933 7537 3939 7544 3951 7554
3957 7552 3959 7555 3954 7556 3976 7573
3984 7560 3997 7546 3965 7491 3961 7488
3962 7487
&&
FORECASTER: HEAVENERThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 30, 3:35 AM EST | Wind Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more | 26 hr |
| Jan 30, 5:25 PM EST | Special Weather Statement | PHI | Atlantic, Burlington, Camden | 65 min |
Nearby
Special Weather Statements in New Jersey, 2015Special Weather Statements in Pennsylvania, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.